Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 175, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 1, 2012, 11:30 PM EDT for Russell County, Washington County, City of Bristol, Virginia; Johnson County, Sullivan County, Tennessee. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 11:30 PM EDT (03:30 UTC)
- Expired
- Jul 2, 2012, 12:30 AM EDT
- In force
- 60 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Johnson County, TN, Sullivan County, TN, City of Bristol, VA, Russell County, VA, Washington County, VA
The radar
The Roanoke radar (KFCX), 138 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 12:14 AM EDT | TSTM WND DMG | Harr, TN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS54 KMRX 020330 RRA
SVRMRX
TNC091-163-VAC167-191-520-020430-
/O.NEW.KMRX.SV.W.0175.120702T0330Z-120702T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1130 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST TENNESSEE...
EXTREME EASTERN SULLIVAN COUNTY IN EAST TENNESSEE...
RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
CITY OF BRISTOL IN SOUTHWEST VIRGINIA...
* UNTIL 1230 AM EDT
* AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ALLISON GAP TO 10 MILES
NORTHWEST OF BRISTOL VA...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ABINGDON...MOUNTAIN CITY...LINDELL...EMORY-MEADOW VIEW...GLADE
SPRING...HARR...DAMASCUS...KONNAROCK...SHADY VALLEY AND LAUREL
BLOOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.
&&
LAT...LON 3661 8161 3659 8167 3653 8170 3647 8169
3641 8173 3637 8173 3635 8177 3677 8235
3707 8184 3705 8181 3698 8178 3692 8182
3679 8169 3663 8160
TIME...MOT...LOC 0330Z 311DEG 35KT 3691 8176 3673 8222
$$
DGS2 follow-up statements
787
WWUS54 KMRX 020356
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1156 PM EDT SUN JUL 1 2012
VAC167-020406-
/O.CAN.KMRX.SV.W.0175.000000T0000Z-120702T0430Z/
RUSSELL VA-
1156 PM EDT SUN JUL 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR RUSSELL COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.
LAT...LON 3663 8160 3661 8161 3659 8167 3637 8173
3635 8177 3673 8230 3680 8211 3682 8211
3685 8209 3688 8199 3687 8194 3689 8188
3693 8184 3679 8169
TIME...MOT...LOC 0356Z 314DEG 28KT 3679 8161 3661 8207
$$
TNC091-163-VAC191-520-020430-
/O.CON.KMRX.SV.W.0175.000000T0000Z-120702T0430Z/
SULLIVAN TN-JOHNSON TN-WASHINGTON VA-CITY OF BRISTOL VA-
1156 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CITY OF BRISTOL...WASHINGTON...JOHNSON AND EXTREME EASTERN
SULLIVAN COUNTIES...
AT 1153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES EAST OF GLADE SPRING TO 6 MILES
NORTHWEST OF HARR...OR ALONG A LINE EXTENDING FROM CHILHOWIE TO
BRISTOL VA...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MOUNTAIN CITY...HARR...DAMASCUS...KONNAROCK...SHADY VALLEY AND
LAUREL BLOOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.
&&
LAT...LON 3663 8160 3661 8161 3659 8167 3637 8173
3635 8177 3673 8230 3680 8211 3682 8211
3685 8209 3688 8199 3687 8194 3689 8188
3693 8184 3679 8169
TIME...MOT...LOC 0356Z 314DEG 28KT 3679 8161 3661 8207
$$
DGS346
WWUS54 KMRX 020425
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1225 AM EDT MON JUL 2 2012
TNC091-163-VAC191-520-020434-
/O.EXP.KMRX.SV.W.0175.000000T0000Z-120702T0430Z/
SULLIVAN TN-JOHNSON TN-WASHINGTON VA-CITY OF BRISTOL VA-
1225 AM EDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR CITY OF BRISTOL...
WASHINGTON...JOHNSON AND EXTREME EASTERN SULLIVAN COUNTIES WILL
EXPIRE AT 1230 AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. THE
STORMS WILL STILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND
FREQUENT DANGEROUS LIGHTNING AND MAY STRENGTHEN AT ANY TIME.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.
LAT...LON 3663 8160 3661 8161 3659 8167 3637 8173
3635 8177 3673 8230 3680 8211 3682 8211
3685 8209 3688 8199 3687 8194 3689 8188
3693 8184 3679 8169
TIME...MOT...LOC 0424Z 316DEG 32KT 3664 8142 3646 8188
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:00 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 1, 10:00 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 PM EDT SUN JUL 1 2012
.DISCUSSION...STRONG UPPER RIDGE VERY SLOWLY BEGINS TO DAMPEN
OVERNIGHT BUT EXPECTED CONTINUED SEASONALLY VERY WARM LOWS TONIGHT.
SHOULD SEE A BAND OF CONVECTION ROLLING INTO THE AREA TONIGHT. WITH
A MOIST AND UNSTABLE AIR MASS IN PLACE...A STRAY STORM MAY BECOME
STRONG TO SEVERE. LINGERING ASSOCIATED CLOUDS MAY AID IN SLIGHTLY
LOWERING HIGHS ON MONDAY OVER THE NORTHERN HALF OF THE MRX CWA.
HOWEVER...THE CHA AREA IS STILL EXPECTED TO REACH HEAT ADVISORY
CRITERIA. THEREFORE...WILL CONTINUE THE ADVISORY FOR THIS LOCATION
THROUGH MONDAY AFTERNOON. OTHERWISE...ALL ON TRACK IN THE CURRENT
FORECAST...WILL UPDATE TO REMOVE EVENING WORDING AND ADJUST ADVISORY
HEADLINE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 77 102 75 97 72 / 10 20 20 20 20
KNOXVILLE AIRPORT, TN 75 100 73 96 72 / 10 20 20 20 20
OAK RIDGE, TN 75 99 73 95 72 / 10 20 20 20 20
TRI CITIES AIRPORT, TN 70 95 66 94 67 / 30 30 30 20 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FOLLOWING
ZONES: BLEDSOE...BRADLEY...HAMILTON...MARION...MCMINN...
MEIGS...NORTHWEST MONROE...RHEA...SEQUATCHIE...WEST POLK.
VA...NONE.
&&
MJBHazardous weather outlook, Jul 1, 4:38 AM EDT, 18 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 438 AM EDT SUN JUL 1 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-020845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 438 AM EDT SUN JUL 1 2012 /338 AM CDT SUN JUL 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... MORE HOT RECORD HIGH TEMPERATURES ARE EXPECTED TODAY...AS THE HEAT WAVE CONTINUES. FOR MORE ON THIS DANGEROUS HEAT...PLEASE SEE THE LATEST HEAT ADVISORY PRODUCTS FROM YOUR NATIONAL WEATHER SERVICE OFFICE. ISOLATED THUNDERSTORMS MAY BRING SPOTTY AND BRIEF RELIEF FROM THE HEAT...ESPECIALLY OVER THE HIGHER ELEVATIONS. AN ISOLATED STRONG TO SEVERE STORM COULD DEVELOP IN THE INTENSE HEAT OF THE AFTERNOON OR EVENING HOURS. GUSTY WINDS BELOW 50 MPH AND SMALL HAIL WOULD BE THE MAIN THREATS FROM THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HIGH TEMPERATURES MAY NOT REACH RECORD VALUES MONDAY...BUT A HEAT ADVISORY MIGHT BE NEEDED FOR AT LEAST SOUTHERN PARTS OF EAST TENNESSEE. AS THE HIGH PRESSURE RIDGE WEAKENS ACROSS THE REGION...MOISTURE WILL GRADUALLY INCREASE FROM MID TO LATE WEEK. THIS INCREASE IN MOISTURE COULD LEAD TO A FEW AFTERNOON AND EVENING THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS BEING HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...UNLESS COVERAGE OF STRONG TO SEVERE THUNDERSTORMS INCREASES DURING THE WEEK. TG
In the hours before
Special weather statement, Jul 1, 10:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1053 PM EDT SUN JUL 1 2012 TNZ040-041-074-020345- COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-SEVIER SMOKY MOUNTAINS TN- 1053 PM EDT SUN JUL 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SEVIER AND COCKE COUNTIES UNTIL 1145 PM EDT... AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WATERVILLE...OR 16 MILES SOUTH OF NEWPORT...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE.... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MJB
Local storm report, Jul 1, 11:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1121 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL CLEVELAND 35.18N 84.87W
07/01/2012 E0.25 INCH BRADLEY TN TRAINED SPOTTER
&&Local storm report, Jul 1, 11:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1122 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL NORTON 36.93N 82.63W
07/01/2012 E0.25 INCH CITY OF NORTON VA TRAINED SPOTTER
&&Local storm report, Jul 1, 11:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1124 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL CHURCH HILL 36.53N 82.71W
07/01/2012 E0.25 INCH HAWKINS TN PUBLIC
&&Local storm report, Jul 1, 11:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1126 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL LENOIR CITY 35.80N 84.27W
07/01/2012 E1.00 INCH LOUDON TN TRAINED SPOTTER
&&Local storm report, Jul 1, 11:28 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1128 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG DAYTON 35.49N 85.01W
07/01/2012 RHEA TN 911 CALL CENTER
MUTIPLE TREES AND POWERLINES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:17 PM EDT | Severe Thunderstorm Warning | MRX | Lee, Scott | 43 min |
| Jul 1, 10:48 PM EDT | Severe Thunderstorm Warning | MRX | Russell, Scott, Wise, City of Norton | 57 min |
| Jul 1, 10:51 PM EDT | Severe Thunderstorm Warning | MRX | Lee | 39 min |
| Jul 1, 8:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 31 min |
| Jul 1, 10:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 42 min |
| Jul 1, 10:41 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 49 min |
| Jul 1, 10:50 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 40 min |
| Jul 1, 10:54 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan, Washington | 36 min |
| Jul 1, 10:56 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene | 49 min |
| Jul 1, 11:00 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 45 min |
| Jul 1, 11:02 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe | 43 min |
| Jul 1, 11:10 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 35 min |
| Jul 1, 11:13 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 47 min |
| Jul 1, 11:25 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Jul 1, 11:30 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 45 min |
| Jul 1, 11:33 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 42 min |
| Jul 1, 11:40 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 35 min |
| Jul 1, 11:40 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 50 min |
| Jul 1, 11:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 44 min |
| Jul 2, 12:10 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 50 min |
| Jul 2, 12:12 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe, Sevier | 48 min |
| Jul 2, 12:12 AM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 50 min |
| Jul 2, 12:17 AM EDT | Severe Thunderstorm Warning | MRX | Polk | 23 min |
| Jul 2, 4:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Sequatchie | 43 min |
| Jul 2, 5:02 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Sequatchie | 43 min |
| Jul 2, 5:35 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 40 min |
| Jul 2, 7:54 PM EDT | Areal Flood Advisory | MRX | Bledsoe | 88 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.